Alert archive / Oklahoma / River Flood Warnings in 2018

River Flood Warning 3, NWS Tulsa, OK

February 19, 2018Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Feb 19, 2018, 7:36 PM CST for Cherokee County, Oklahoma. It took effect at Feb 22, 2018, 1:42 AM CST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 19, 2018, 7:36 PM CST (01:36 UTC)
In effect from
Feb 22, 2018, 1:42 AM CST
Expired
Feb 22, 2018, 9:00 PM CST
In force
19 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 11.32 ft at Feb 22, 2018, 8:00 AM CST.

actionminormoderate5101502/2002/2102/2202/2302/24
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

739 
WGUS44 KTSA 200136
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
736 PM CST Mon Feb 19 2018


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-200935-
/O.NEW.KTSA.FL.W.0003.180222T0742Z-180223T0300Z/
/TALO2.1.ER.180222T0742Z.180222T1200Z.180222T2100Z.NO/
736 PM CST Mon Feb 19 2018

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah
* from late Wednesday night to Thursday evening, or until the warning
  is cancelled.
* At  7:30 PM Monday, the stage was  5.41 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Thursday before dawn  and continue to rise to 
  near 11.5 feet by Thursday morning. The river is expected to fall 
  below flood stage Thursday afternoon.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
10 follow-up statements
623 
WGUS84 KTSA 201406
FLSTSA
Flood Statement
National Weather Service Tulsa OK
806 AM CST Tue Feb 20 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-202205-
/O.EXT.KTSA.FL.W.0003.180222T0913Z-180223T0430Z/
/TALO2.1.ER.180222T0913Z.180222T1200Z.180222T2230Z.NO/
806 AM CST Tue Feb 20 2018

...Flood Warning extended until Thursday evening...

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from late Wednesday night to Thursday evening, or until the warning
  is cancelled.
* At  7:30 AM Tuesday, the stage was  5.46 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage early Thursday morning and continue to rise to 
  near 11.6 feet Thursday morning. The river is expected 
  to fall below flood stage late Thursday afternoon.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
775 
WGUS84 KTSA 201929
FLSTSA
Flood Statement
National Weather Service Tulsa OK
129 PM CST Tue Feb 20 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC021-210328-
/O.EXT.KTSA.FL.W.0003.180222T1112Z-180223T0215Z/
/TALO2.1.ER.180222T1112Z.180222T1800Z.180222T2015Z.NO/
129 PM CST Tue Feb 20 2018

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from late Wednesday night to Thursday evening, or until the warning
  is cancelled.
* At 12:30 PM Tuesday, the stage was  5.55 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage early Thursday morning and continue to rise to 
  near 11.3 feet by Thursday around noon. The river is expected 
  to fall below flood stage early Thursday afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

OKC079-210328-
/O.EXT.KTSA.FL.W.0002.180222T0331Z-180222T1831Z/
/PANO2.1.ER.180222T0331Z.180222T0600Z.180222T1231Z.NO/
129 PM CST Tue Feb 20 2018

The Flood Warning continues for
  The Poteau River near Panama.
* from Wednesday evening to Thursday afternoon, or until the warning 
  is cancelled.
* At 12:30 PM Tuesday, the stage was  7.18 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late Wednesday evening and continue to rise to near 
  29.7 feet late Wednesday night. The river is expected to fall 
  below flood stage Thursday morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
618 
WGUS84 KTSA 210057
FLSTSA
Flood Statement
National Weather Service Tulsa OK
657 PM CST Tue Feb 20 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-210856-
/O.EXT.KTSA.FL.W.0003.180222T0846Z-180223T0830Z/
/TALO2.1.ER.180222T0846Z.180222T1800Z.180223T0230Z.NO/
657 PM CST Tue Feb 20 2018

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* from late Wednesday night to late Thursday night, or until the 
  warning is cancelled.
* At  6:30 PM Tuesday, the stage was  5.86 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Thursday before dawn  and continue to rise to 
  near 12.0 feet by early Thursday afternoon. The river is expected 
  to fall below flood stage Thursday evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
750 
WGUS84 KTSA 210702
FLSTSA
Flood Statement
National Weather Service Tulsa OK
101 AM CST Wed Feb 21 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-211501-
/O.EXT.KTSA.FL.W.0003.180222T0648Z-180223T1609Z/
/TALO2.1.ER.180222T0648Z.180222T1800Z.180223T1009Z.NO/
101 AM CST Wed Feb 21 2018

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* from late tonight to Friday morning, or until the warning is 
  cancelled.
* At 12:30 AM Wednesday, the stage was  6.46 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Thursday before dawn and continue to rise to near
  12.9 feet by early Thursday afternoon. The river is expected to 
  fall below flood stage early Friday morning.
* Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff may be threatened. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
354 
WGUS84 KTSA 211248
FLSTSA
Flood Statement
National Weather Service Tulsa OK
648 AM CST Wed Feb 21 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-212048-
/O.EXT.KTSA.FL.W.0004.180221T1744Z-180222T1551Z/
/WTTO2.1.ER.180221T1744Z.180222T0000Z.180222T0951Z.NO/
648 AM CST Wed Feb 21 2018

...Flood Warning extended until Thursday morning...
The Flood Warning continues for
  The Illinois River near Watts.
* from this morning to Thursday morning, or until the warning is 
  cancelled.
* At  6:00 AM Wednesday, the stage was  8.69 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage late this morning and continue to rise to near 14.5 
  feet by this evening. The river is expected to fall below flood 
  stage early Thursday morning.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-212048-
/O.EXT.KTSA.FL.W.0003.180222T0543Z-180223T1704Z/
/TALO2.1.ER.180222T0543Z.180222T1800Z.180223T1104Z.NO/
648 AM CST Wed Feb 21 2018

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At  6:30 AM Wednesday, the stage was  6.89 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 13.3 feet by
  early Thursday afternoon. The river is expected to fall below flood
  stage early Friday morning.
* Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff may be threatened. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
159 
WGUS84 KTSA 211902
FLSTSA
Flood Statement
National Weather Service Tulsa OK
102 PM CST Wed Feb 21 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-220301-
/O.CON.KTSA.FL.W.0004.000000T0000Z-180222T1551Z/
/WTTO2.1.ER.180221T2035Z.180222T0000Z.180222T0951Z.NO/
102 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Illinois River near Watts.
* until Thursday morning, or until the warning is cancelled.
* At 12:00 PM Wednesday, the stage was 11.86 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage this afternoon and continue to rise to near 14.5 feet 
  by this evening. The river is expected to fall below flood stage 
  early Thursday morning.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-220301-
/O.CON.KTSA.FL.W.0003.180222T0543Z-180223T1704Z/
/TALO2.1.ER.180222T0543Z.180222T1800Z.180223T1104Z.NO/
102 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At 12:30 PM Wednesday, the stage was  7.98 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 13.3 feet by
  early Thursday afternoon. The river is expected to fall below flood
  stage early Friday morning.
* Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff may be threatened. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
975 
WGUS84 KTSA 220050
FLSTSA
Flood Statement
National Weather Service Tulsa OK
650 PM CST Wed Feb 21 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-220849-
/O.EXT.KTSA.FL.W.0003.180222T0738Z-180223T0055Z/
/TALO2.1.ER.180222T0738Z.180222T1200Z.180222T1855Z.NO/
650 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from late tonight to Thursday evening, or until the warning is 
  cancelled.
* At  6:30 PM Wednesday, the stage was  8.89 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Thursday before dawn and continue to rise to near
  11.8 feet by Thursday morning. The river is expected to fall below 
  flood stage early Thursday afternoon.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
661 
WGUS84 KTSA 220653
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1253 AM CST Thu Feb 22 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-221453-
/O.EXT.KTSA.FL.W.0003.180222T0900Z-180223T0055Z/
/TALO2.1.ER.180222T0900Z.180222T1200Z.180222T1855Z.NO/
1253 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until this evening, or until the warning is cancelled.
* At 12:30 AM Thursday, the stage was 10.33 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage early this morning and continue to rise to near 
  11.8 feet by this morning. The river is expected to fall below 
  flood stage this afternoon.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
035 
WGUS84 KTSA 221303
FLSTSA
Flood Statement
National Weather Service Tulsa OK
703 AM CST Thu Feb 22 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-222001-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-180222T2001Z/
/TALO2.1.ER.180222T0922Z.180222T1230Z.180222T1401Z.NO/
703 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until this afternoon, or until the warning is cancelled.
* At  6:30 AM Thursday, the stage was 11.23 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The Illinois River near Tahlequah will continue falling 
  to below flood stage by later this morning.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

Lacy
446 
WGUS84 KTSA 221855
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1254 PM CST Thu Feb 22 2018


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-230253-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-180223T1428Z/
/PANO2.1.ER.180221T1710Z.180222T1545Z.180223T0828Z.NO/
1254 PM CST Thu Feb 22 2018

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Poteau River near Panama.
* until Friday morning, or until the warning is cancelled.
* At 12:30 PM Thursday, the stage was 32.51 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by Friday before dawn.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

OKC021-221924-
/O.CAN.KTSA.FL.W.0003.000000T0000Z-180222T2001Z/
/TALO2.1.ER.180222T0922Z.180222T1330Z.180222T1609Z.NO/
1254 PM CST Thu Feb 22 2018

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At 12:30 PM Thursday, the stage was 10.32 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Illinois River near Tahlequah will continue falling 
  and remain below flood stage. The river is expected to fall below
  the action stage of 9 feet late tonight.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. At 9.0 feet, no flooding occurs but 
  all recreational floating along the Illinois River ceases at and 
  above 9.5 feet.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:41 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Feb 19, 5:41 PM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
541 PM CST Mon Feb 19 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
IFR conditions will prevail at KBVO until a warm front moves north
of there by around 05Z. Otherwise, VFR to occasional MVFR ceilings
will prevail this evening, with MVFR ceilings prevailing after
06Z. Scattered showers and thunderstorms will be possible at just
about any time, with the timing at any one site very difficult to
pinpoint. Showers and storms will become more widespread Tuesday
as a strong cold front moves south across the area, with
widespread rain continuing well behind the front. Gusty south
winds will shift to the north following the passage of the front
Tuesday. LLWS will be mentioned at KFSM overnight tonight into
Tuesday morning.

&&

.PREV DISCUSSION... /Issued 245 PM CST Mon Feb 19 2018/

DISCUSSION...
Strong cold front currently located near a OKC/BVO line is expected to
stall by late afternoon/early evening and begin moving back north as
a warm front. A narrow corridor of modest surface based instability
has developed along/just ahead of boundary across northeast Oklahoma
with CAPE values running around 1000 J/KG. Any storms that develop
near front this afternoon/evening could be marginally severe with
wind/hail, including a limited tornado threat given the strong low
level wind fields present.

More widespread showers with scattered thunderstorms are expected by
Tuesday morning as the cold front pushes back south into northeast
Oklahoma. Precipitable water values remain off the chart high for this
time of year with some areas already approaching 1.5 inches. Locally
heavy rainfall is expected as the front slowly progress through the
area during the day Tuesday into Tuesday night with widespread 2 to
4 inch rainfall totals expected with locally higher amounts possible.
Will therefore go ahead and issue a flash flood watch for portions
of eastern Oklahoma and northwest Arkansas, generally south of
I-44, starting Tuesday morning and continuing through Tuesday
night. The heavier rainfall should begin to shift southeast of the
area Wednesday morning. Still a chance precipitation could
transition to freezing rain Tuesday night into early Wednesday
morning however it appears at this time that accumulations should
remain relatively low. If temperatures drop below freezing quick
enough across far northwest Arkansas that area could have a little
better chance for some ice accumulations.

Very active weather pattern will continue for much of the week with
multiple chances for heavy rainfall. Another upper trough will dig
into the southern Rockies on Thursday with a strong upper jet
streak lifting northeast into the Central plains. Areas of rain
with embedded thunderstorms will spread into eastern Oklahoma and
northwest Arkansas Thursday afternoon into Thursday night. Frontal
boundary stalls over the region Friday into Saturday with a continue
chance for heavy rainfall as showers/thunderstorms train over the
same areas. The ground will likely already be saturated and therefore
a significant threat for flash flooding/river flooding appears
likely.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Tuesday morning through late Tuesday night for
     OKZ049-053-058-062-063-067>076.

AR...Flood Watch from Tuesday morning through late Tuesday night for
     ARZ001-002-010-011-019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Feb 19, 3:52 PM CST, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
352 PM CST Mon Feb 19 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201200-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
352 PM CST Mon Feb 19 2018

...SEVERE STORMS POSSIBLE THIS EVENING...HEAVY RAIN THREAT
OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late afternoon and evening.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late afternoon or evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
An active evening and overnight period as a cold front pushes in
from the north this afternoon and evening. Another round of
thunderstorms are expected to develop along and ahead of the cold
front by this evening with threat for marginally severe storms,
including a large hail and limited tornado threat. The greatest
threat for severe storms will remain generally north of Interstate
40.

Further south...the primary concern will be storms producing
locally heavy rainfall across southeast Oklahoma up through
northwest Arkansas. Several inches of rainfall are expected along
this axis through Tuesday with an increased concern for flooding
and flash flooding.

Southerly winds will continue to remain gusty tonight and Tuesday
with gusts of 25 to 30 mph common.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Winter Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Several rounds of widespread shower and thunderstorm activity are
expected throughout the week, with the first round of significant
rainfall expected Tuesday and Tuesday night as the cold front
begins to push into the region. Locally heavy rainfall is likely
across portions of southeast Oklahoma into northwest Arkansas with
around 1 to 3 inches of rain possible as these locations will be
within a deep moist axis.

A period of light freezing rain will be possible across parts of
northeast Oklahoma late Tuesday night into early Wednesday
precipitation that lingers before temperatures rise above
freezing. There still remains uncertainty concerning icing
potential, so stay aware of the latest forecasts.

Warmer temperatures for the latter part of the work week will
coincide with additional chances for widespread, heavy rainfall.
The deep moist axis will once again setup across southeast
Oklahoma and northwest Arkansas, and additional amounts will have
the potential to create flash flooding and mainstem river
flooding by late Thursday or Friday, particularly areas that
remain saturated by the heavy rainfall earlier in the week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
With a very unsettled pattern in place for this week, please pay
attention to the latest updates, and includes any flash flood and
river flood watches that may be posted given the current flood
potential. Overall rain amounts and areal coverage of rainfall
will be refined with later forecasts.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Feb 19, 4:09 PM CST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
409 PM CST MON FEB 19 2018

OKZ064>066-192245-
Okmulgee OK-Okfuskee OK-Creek OK-
409 PM CST MON FEB 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...SOUTHWESTERN
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 445 PM CST...

At 409 PM CST, a strong thunderstorm was located 3 miles southwest of
Okemah, moving northeast at 60 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Bearden...
Castle...                         Clearview...
Pharoah...                        Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
232.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3542 9654 3544 9652 3545 9653 3572 9625
      3550 9597 3529 9629 3529 9638 3534 9644
      3546 9644 3546 9647 3543 9649 3542 9653
      3540 9653 3542 9656
TIME...MOT...LOC 2209Z 225DEG 50KT 3540 9636
Special weather statement, Feb 19, 4:34 PM CST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
434 PM CST MON FEB 19 2018

OKZ060-064-066-067-070-192300-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-Creek OK-
434 PM CST MON FEB 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 500 PM CST...

At 433 PM CST, a strong thunderstorm was located 3 miles north of
Okmulgee State Park, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Okmulgee...                       Bixby...
Jenks...                          Glenpool...
Haskell...                        Beggs...
Mounds...                         Preston...
Bald Hill...                      Okmulgee State Park...
Stonebluff...                     Liberty...
Hectorville...                    Leonard...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3604 9596 3579 9560 3551 9603 3570 9628
TIME...MOT...LOC 2233Z 226DEG 49KT 3566 9608

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 7:23 PM CSTRiver Flood WarningTSALeFlore53 hr
Feb 19, 7:23 PM CSTRiver Flood WarningTSALeFlore7 days
Feb 19, 7:37 PM CSTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware59 hr
Feb 20, 2:57 AM CSTWinter Weather AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more20 hr
Feb 20, 6:33 AM CSTSpecial Weather StatementTSAMuskogee, Wagoner27 min
Feb 20, 6:58 AM CSTSpecial Weather StatementTSACherokee32 min
Feb 20, 3:57 PM CSTAreal Flood AdvisoryTSAMcIntosh3 hr
Feb 20, 4:04 PM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg12 hr
Feb 20, 4:45 PM CSTAreal Flood AdvisoryTSACherokee, Muskogee, Sequoyah3 hr

Nearby

River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.